×

zbMATH — the first resource for mathematics

Probabilistic construction of the solution of some higher order parabolic differential equation. (English) Zbl 0433.35039

MSC:
35K99 Parabolic equations and parabolic systems
35R60 PDEs with randomness, stochastic partial differential equations
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bochner: Harmonic Analysis and the Theory of Probability. Univ. of California Press (1955). · Zbl 0068.11702
[2] K. Hochberg: A signed measure on path space related to Wiener measure. Ann. Prob., 6, 433-458 (1978). · Zbl 0378.60030 · doi:10.1214/aop/1176995529
[3] E. Nelson: A functional calculus using singular Laplace integrals. Trans. Amer. Math. Soc, 88, 400-413 (1958). · Zbl 0081.33501 · doi:10.2307/1993224
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.